# SDR 2000ZZZM163

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: E95300013023
- Condition: Corroded
- Location: Frame 17-18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FORWARD SEAT TRACK HAS CORROSION BETWEEN FLOORBEAMS, 17 AND 18.  BLENDED AFFFECTED AREA IAW ATR 42 SRM 51-21-58 AND FOUND TO BE OUT OF LIMITS IAW ATR SRM 53-00-00 PAGE 314A.  REPLACED SEAT TRACK IAW EO NR E9-5300-013.  (M)
